1. bookTom 17 (2009): Zeszyt 4 (December 2009)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Otwarty dostęp

On the Lattice of Intervals and Rough Sets

Data publikacji: 08 Jul 2010
Tom & Zeszyt: Tom 17 (2009) - Zeszyt 4 (December 2009)
Zakres stron: 237 - 244
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

[1] Grzegorz Bancerek. Complete lattices. Formalized Mathematics, 2(5):719-725, 1991.Search in Google Scholar

[2] Czesław Byliński. Binary operations. Formalized Mathematics, 1(1):175-180, 1990.Search in Google Scholar

[3] Adam Grabowski. Basic properties of rough sets and rough membership function. Formalized Mathematics, 12(1):21-28, 2004.Search in Google Scholar

[4] Amin Mousavi and Parviz Jabedar-Maralani. Relative sets and rough sets. Int. J. Appl. Math. Comput. Sci., 11(3):637-653, 2001.Search in Google Scholar

[5] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.Search in Google Scholar

[6] Z. Pawlak. Rough sets. International Journal of Parallel Programming, 11:341-356, 1982, doi:10.1007/BF01001956.10.1007/BF01001956Search in Google Scholar

[7] Andrzej Trybulec. Tuples, projections and Cartesian products. Formalized Mathematics, 1(1):97-105, 1990.Search in Google Scholar

[8] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[9] Y. Y. Yao. Interval-set algebra for qualitative knowledge representation. Proc. 5-th Int. Conf. Computing and Information, pages 370-375, 1993.Search in Google Scholar

[10] Stanisław Żukowski. Introduction to lattice theory. Formalized Mathematics, 1(1):215-222, 1990.Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo